# SDR SWIA200617329

- Difficulty date: September 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 9,206 hours, 7,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 STA 280 INBD ANGLE BRACKET CRACKED AT TOP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP IAW REO 601R-53-11-138 NC.
